# SDR DXTA2017030506378

- Difficulty date: March 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N290QS
- Make and model: Amd FALCON2000
- Aircraft serial: 190
- Aircraft time: 12,237 hours, 7,506 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW FUEL 1 AND  LOW FUEL 2 ANNUNCIATION LIGHTS FLASHED ON AND THEN BACK OFF AT 90 KIAS, DURING TAKE-OFF ROLL.  AT APPROXIMATELY 8000 FT. MSL DURING THE CLIMB,  THE SAME LIGHTS FLASHED ON AND THEN WENT OFF AGAIN.  NO OTHER SECONDARY INDICATIONS NOTED.  UPON EXTERIOR POST FLIGHT,  FOUND THE RT LDG LIGHT ILLUMINATED, WITH THE RT LDG LIGHT SWITCH IN THE OFF POSITION.  CYCLED LANDING LIGHT SWITCH ON AND OFF, WITH NO AFFECT.  LOCATED RT LDG LIGHT CIRCUIT BREAKER ON OVERHEAD PANEL AND OPENED IT, EXTINGUISHING   REMOVED FAULTY PULSE LIGHT & INSTALLED A MODIFIED PULSE LIGHT BOX IAW AMM 33-40-49. OPS CHECKED GOOD.  REMOVED FAULTY FUEL RELAY BOX & INSTALLED INSPECTED FUEL RELAY BOX IAW 28-41-00. OPS CHECKED GOOD. REMOVED FAULTY FUEL LOW LEVEL RELAY CONTROL BOX  AND INSTALLED INSPECTED FUEL LOW LEVEL RELAY CONTROL BOX IAW AMM 28-41-00.  PERFORMED OPS CHECK IAW AMM 28-41-00.  PERFORMED OPS CHECK IAW AMM 28-41-00-720-801.  OPS CHECKED GOOD.
